Exponential potentials and cosmological scaling solutions

Copeland, Edmund J, Liddle, Andrew R and Wands, David (1998) Exponential potentials and cosmological scaling solutions. Physical Review D, 57 (8). pp. 4686-4690. ISSN 1550-7998

[img]
Preview
PDF - Published Version
Download (121kB) | Preview
Official URL: 10.1103/PhysRevD.57.4686
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Physics and Astronomy
Depositing User: Andrew Liddle
Date Deposited: 06 Feb 2012 21:04
Last Modified: 09 Mar 2017 04:37
URI: http://sro.sussex.ac.uk/id/eprint/29351

View download statistics for this item

📧 Request an update